# SDR AALA202203222244

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 27,168 hours, 5,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY ACCUMULATOR PRESSURE OUT OF SERVICEABLE LIMIT. SERVICED R4 DOOR EMERGENCY ACCUMULATOR PER AMM 52-13-14.
